Journal of Mathematical Sciences and Applications
ISSN (Print): 2333-8784 ISSN (Online): 2333-8792 Website: http://www.sciepub.com/journal/jmsa Editor-in-chief: Prof. (Dr.) Vishwa Nath Maurya, Cenap ozel
Open Access
Journal Browser
Go

Content: Volume 4, Issue 1

Open AccessArticle
Some Fixed Point Results in S-Metric Spaces
Journal of Mathematical Sciences and Applications. 2016, 4(1), 1-3. DOI: 10.12691/jmsa-4-1-1
Pub. Date: February 01, 2016Views: 6474Downloads: 4508
Open AccessArticle
On Logarithmic Prequantization of Logarithmic Poisson Manifolds
Journal of Mathematical Sciences and Applications. 2016, 4(1), 4-13. DOI: 10.12691/jmsa-4-1-2
Pub. Date: April 01, 2016Views: 5611Downloads: 3950Citations: 1
Open AccessArticle
Generalized (ψ,φ)-weak Contractions In 0-complete Partial Metric Spaces
Journal of Mathematical Sciences and Applications. 2016, 4(1), 14-19. DOI: 10.12691/jmsa-4-1-3
Pub. Date: April 09, 2016Views: 5946Downloads: 4227Citations: 1
Open AccessArticle
Numerical Solution of Nonlinear Stochastic Differential Delay Equation with Markovian Switching
Journal of Mathematical Sciences and Applications. 2016, 4(1), 20-28. DOI: 10.12691/jmsa-4-1-4
Pub. Date: April 13, 2016Views: 6695Downloads: 5037
Open AccessArticle
The Relationship between the Topological Properties and Common Modal Logics
Journal of Mathematical Sciences and Applications. 2016, 4(1), 29-33. DOI: 10.12691/jmsa-4-1-5
Pub. Date: October 29, 2016Views: 5575Downloads: 4064
Open AccessArticle
Genetic Algorithm for Task Allocation and Path Planning of Multi-robot System
Journal of Mathematical Sciences and Applications. 2016, 4(1), 34-38. DOI: 10.12691/jmsa-4-1-6
Pub. Date: November 02, 2016Views: 6918Downloads: 5227
Open AccessArticle
Existence and Stability of Mixed Stochastic Integro-differential Inclusion Equations via Cosine Dynamical System
Journal of Mathematical Sciences and Applications. 2016, 4(1), 39-47. DOI: 10.12691/jmsa-4-1-7
Pub. Date: December 06, 2016Views: 5380Downloads: 3772